# SDR A6WA200740210

- Difficulty date: April 9, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON SHORT FINAL DENT FOUND ON LOWER LEFT INBOARD FLAP SKIN.  MAINTENANCE PERFORMED A MAJOR REPAIR TO LT INBOARD FLAP LOWER SKIN BY INSTALLING A 10 INCH BY 9.25 INCH EXTERNAL REPAIR DOUBLER IAW BSC EO 601R-57-11408B.  (M)
